New here, not new to crohn's but have prednisone question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mnfischer18
New Member


Date Joined Sep 2009
Total Posts : 2
   Posted 9/25/2009 5:39 AM (GMT -7)   
Hey I'm Billy i'm 24 years old just signed up, a very very small rough draft of my life with crohn's. Was diagnosed with crohn's in Oct of 97, so i have a 12 year anniversary coming up (BOO). In those 12 years its seems i have had anything and everything go wrong that could happen in crohn's disease, had the ileum removed in Sept 2004, along with an abscess on my psoas muscle from a leaking wall of my intestine.

I am currently on remicade, have been for about 2 years now, currently on double the dose that is usually prescribed. me weighing in at 135 i'm taking about 610 mg every 8 weeks. I am currently having a good amount of problems. Had some stomach pain about a month ago, doctor who was not my normal GI gave me prednisone(30mg), cipro, and flagyl and took it for 10 days(started pred. tamper on that day) and had a remicade treatment the last day of me being on the anti-botics. Was fine a week, and the next week progressed until that sunday when stupid me ate corn, and my stomach hurt so bad my legs were going numb and couldnt pass anything. I was in hospital for 6 days got better and had c-diff i guess from the anti-botics, they gave me a steriod, vancomycion(sp) , and florastor, and still currently on it. Again same thing is happening everyday the cramping starts to become more intense, and i am still taking 40mg of predisone, vanc, and florastor. see the doctor today, so wish me luck.

My question about prednisone is i have taken it about 6-7 times through out my time with crohn's, had the normal side effects, weight gain, joint pain, night sweats, etc......but the last couple days I have had a unusual side effect, and from what i have read it is a side effect of prednionse but it says it is rare. At some point in the day for about 2-3 hours i have been mentally confused being indecisive, my memory of retaining what i read and my process of thinking just seemed to be gone. Has this every happened to anyone else while on prednisone, and this could be happening for other factors as well like stress and what not, this has been a very high stress year for me and i am a low stress person. (having a kid earlier this year, new home owner, and getting married next week.)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:41 PM (GMT -7)
There are a total of 2,731,926 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151133 registered members. Please welcome our newest member, Linda Bee.
301 Guest(s), 10 Registered Member(s) are currently online.  Details
Lymepilot, Helgramite, Tirzah, jennydancingfish, Almost a 10, Girlie, Hawaii3654, ks1905, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer